# SDR DALA14004526715

- Difficulty date: January 17, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 44,674 hours, 16,284 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD CUTOUT CRACKED AT BS 338 INBD FLANGE AT WL 255.  TRIMED OUT DAMAGE, FABRICATED AND INSTALLED REPAIR STRAP IAW ER/A 520321-14, REV ORIGINAL.
